# SDR DALA2014081404509

- Difficulty date: August 14, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 65,137 hours, 48,957 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE LOCK PAD ANGLES WERE CRACKED BEYOND ALLOWABLE LIMITS.  THE TAILCONE ASSEMBLY WAS REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS.  THE RII WAS SATISFACTORY.
